# SDR CA981125048

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: 704A34130058
- Condition: Misrouted
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL ROTOR CONTROL CABLE FOUND INSTALLED THROUGH THE WRONG HOLE OF THE AIRFRAME CAUSING BINDING OF THE TAIL ROTOR CONTROLS.
